# SDR USAA920081602

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Zone 200 Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C19 MAJOR REPAIR NR 6097669 CORROSION ON FLOORBEAM BETWEEN BS 986.5 & BS 1006, RBL 15.  REPAIRED FLOOR BEAM BETWEEN BS 986.5 & BS 1006, RBL15 IAW B737 SRM 53-00-51-2R.
